Alert archive / Ohio / Wind Chill Advisories in 2018
Wind Chill Advisory 3, NWS Cleveland, OH
NWS Cleveland, OH issued this wind chill advisory at Jan 6, 2018, 11:35 AM EST for 24 counties in Ohio. It took effect at Jan 7, 2018, 12:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2018, 11:35 AM EST (16:35 UTC)
- In effect from
- Jan 7, 2018, 12:00 AM EST
- Expired
- Jan 7, 2018, 10:00 AM EST
- In force
- 10 hr
- Issued by
- NWS Cleveland, OH
All 24 counties
Ashland County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 65 km from the middle of the area, began a volume at 16:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.6 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
463 WWUS41 KCLE 061635 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 1135 AM EST Sat Jan 6 2018 ...Dangerously low wind chills continue... .Arctic air will combine with northwest winds to create wind chill values around 10 degrees below zero this afternoon across northeast Ohio and northwest Pennsylvania. Dangerously low wind chill values will expand across all of northern Ohio again overnight as temperatures drop and winds increase out of the south. OHZ003-006>011-017>022-027>033-036>038-047-070045- /O.CAN.KCLE.WC.Y.0002.000000T0000Z-180106T1700Z/ /O.NEW.KCLE.WC.Y.0003.180107T0500Z-180107T1500Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca- Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, and Mount Vernon 1135 AM EST Sat Jan 6 2018 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SUNDAY... ...WIND CHILL ADVISORY FOR TODAY IS CANCELLED... * WHAT...Very low wind chills expected. The low wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 12 to 18 below zero. * WHERE...Portions of north central, northeast and northwest Ohio. * WHEN...From midnight tonight to 10 AM EST Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ OHZ012>014-023-089-PAZ001>003-070045- /O.EXT.KCLE.WC.Y.0002.000000T0000Z-180107T1500Z/ Lake-Geauga-Ashtabula Inland-Trumbull-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- Including the cities of Mentor, Chardon, Jefferson, Warren, Ashtabula, Erie, Edinboro, and Meadville 1135 AM EST Sat Jan 6 2018 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Very low wind chills expected. The low wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 15 to 20 below zero. * WHERE...In Pennsylvania, Northern Erie, Southern Erie and Crawford counties. In Ohio, Lake, Geauga, Ashtabula Inland, Trumbull and Ashtabula Lakeshore counties. * WHEN...Until 10 AM EST Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
3 follow-up statements
808 WWUS41 KCLE 070221 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 921 PM EST Sat Jan 6 2018 ...Dangerously low wind chills continue... OHZ003-006>011-017>022-027>033-036>038-047-071030- /O.CON.KCLE.WC.Y.0003.180107T0500Z-180107T1500Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca- Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, and Mount Vernon 921 PM EST Sat Jan 6 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Very low wind chills expected. The low wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 12 to 18 below zero. * WHERE...Portions of north central, northeast and northwest Ohio. * WHEN...From midnight tonight to 10 AM EST Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ OHZ012>014-023-089-PAZ001>003-071030- /O.CON.KCLE.WC.Y.0002.000000T0000Z-180107T1500Z/ Lake-Geauga-Ashtabula Inland-Trumbull-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- Including the cities of Mentor, Chardon, Jefferson, Warren, Ashtabula, Erie, Edinboro, and Meadville 921 PM EST Sat Jan 6 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Very low wind chills expected. The low wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 to 20 below zero. * WHERE...In Pennsylvania, Northern Erie, Southern Erie and Crawford counties. In Ohio, Lake, Geauga, Ashtabula Inland, Trumbull and Ashtabula Lakeshore counties. * WHEN...Until 10 AM EST Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
368 WWUS41 KCLE 070904 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 404 AM EST Sun Jan 7 2018 ...Dangerously low wind chills continue... OHZ003-006>011-017>022-027>033-036>038-047-071500- /O.CON.KCLE.WC.Y.0003.000000T0000Z-180107T1500Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca- Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, and Mount Vernon 404 AM EST Sun Jan 7 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to 15 below zero. * WHERE...Portions of north central, northeast and northwest Ohio. * WHEN...Until 10 AM EST this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ OHZ012>014-023-089-PAZ001>003-071500- /O.CON.KCLE.WC.Y.0002.000000T0000Z-180107T1500Z/ Lake-Geauga-Ashtabula Inland-Trumbull-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- Including the cities of Mentor, Chardon, Jefferson, Warren, Ashtabula, Erie, Edinboro, and Meadville 404 AM EST Sun Jan 7 2018 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Very cold wind chills expected. The cold wind chills will cause frostbite in as little as 30 minutes to exposed skin. Expect wind chills to range from 10 below zero to 20 below zero. * WHERE...In Pennsylvania, Northern Erie, Southern Erie and Crawford counties. In Ohio, Lake, Geauga, Ashtabula Inland, Trumbull and Ashtabula Lakeshore counties. * WHEN...Until 10 AM EST this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frost bite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
805 WWUS41 KCLE 071500 WSWCLE URGENT - WINTER WEATHER MESSAGE National Weather Service Cleveland OH 1000 AM EST Sun Jan 7 2018 OHZ012>014-023-089-PAZ001>003-071600- /O.EXP.KCLE.WC.Y.0002.000000T0000Z-180107T1500Z/ Lake-Geauga-Ashtabula Inland-Trumbull-Ashtabula Lakeshore- Northern Erie-Southern Erie-Crawford- Including the cities of Mentor, Chardon, Jefferson, Warren, Ashtabula, Erie, Edinboro, and Meadville 1000 AM EST Sun Jan 7 2018 ...WIND CHILL ADVISORY HAS EXPIRED... The wind chill for most locations has risen above 10 below. While a few areas across far northeast Ohio and northwest Pennsylvania remain around 10 below, they will rise above advisory criteria within the next hour, therefore the advisory has been allowed to expire. $$ OHZ003-006>011-017>022-027>033-036>038-047-071600- /O.EXP.KCLE.WC.Y.0003.000000T0000Z-180107T1500Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca- Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, and Mount Vernon 1000 AM EST Sun Jan 7 2018 ...WIND CHILL ADVISORY HAS EXPIRED... The wind chill for most locations has risen above 10 below. While a few areas across far northeast Ohio and northwest Pennsylvania remain around 10 below, they will rise above advisory criteria within the next hour, therefore the advisory has been allowed to expire. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 8:30 AM EST, 3 hours 5 minutes earlier.
Area forecast discussion, Jan 6, 8:30 AM EST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
830 AM EST Sat Jan 6 2018
.SYNOPSIS...
Arctic high pressure centered over the western Great Lakes will
drop southeast into the Ohio valley by tonight. The high will
drift towards the east coast on Sunday. A cold front will track
east across the area on Monday.
&&
.NEAR TERM /THROUGH SUNDAY/...
Update...Quick update dealing with clouds west and snow showers
in the cleveland area...western half of the county.
Original discussion...
A cold and relatively quiet weather pattern will continue
through the weekend, as high pressure slowly builds across the
region. Lake effect snow will continue across far NE OH and NW
PA through the day. Much of the snow will be further inland with
the terrain being the focus of lift, as the lake has become
primarily ice covered. Upstream contribution from a still open
Lake Huron will provide the bulk of the moisture, with mainly
light to occasionally moderate snow bands expected. Another inch
or two is possible through tonight before tapering off. Upstream
cloud cover from Lake Michigan will bring periods of mostly
cloudy skies today, but some areas will stay clearer through the
day. Wind chills will be in the -10F to -20F range this
morning, and will remain generally in the single digits below
zero through the day, as high temperatures will struggle to
reach double digits. Will let the advisory continue until Noon
at this point.
The surface ridge axis will cross the forecast area tonight.
This will allow for winds to become calm and skies to be mostly
clear early in the overnight. Temps will quickly drop into the
single digits below zero, with the coldest temps east and
warmest temps west. Southerly winds will increase from west to
east across the area late in the overnight as the ridge axis
passes east of the area. There may be a brief period of time
overnight where wind chills will fall back below -10F as the
southerly winds pick up. Still don't have a great feel for the
increase in winds and the increase in temps as a bit of WAA
begins west late in the overnight. Will let the forecasters take
a look at this today and explore the possible need to extend or
re-issue a Wind Chill Advisory if conditions warrant this. Temps
should recover quite nicely on Sunday, with highs ranging from
the low 20s across NW PA to the upper 20s across NW OH. Cloud
cover will be on the increase through the day Sunday in advance
of a cold front approaching the area. Any precip from this
system should hold off until Sunday night.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Latest model runs continue to keep 2 separate systems moving across
the US Sunday night into Monday. A trough moving through the Great
Lakes region and an area of low pressure along the Gulf Coast. This
scenario should keep much of the moisture south of the County
Warning Area (CWA) and also keep temperature closer to the cooler
side of guidance. So for now will only go with a rain or snow
mention for the southern half of the area. There could be a brief
period of freezing rain/drizzle across the western third of the CWA,
near and west of a line from Mount Vernon to Toledo, late Sunday
night into Monday morning. Elsewhere we are leaning toward keeping
the precipitation all snow. There will likely be some snow
accumulations but it will be light with the expected low levels of
moisture. The light snow should end from west to east Monday night
but will likely linger into early Tuesday afternoon across NE OH/NW
PA with a few lake enhanced snow showers. High pressure will then
briefly control the region on Tuesday night.
After lows Sunday night ranging from the teens northeast to the mid
20s west we should see highs reach the lower to middle 30s on
Monday. Cooler on Tuesday with highs upper 20s to mid 30s. Teens to
lower 20s expected for lows Tuesday night.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Southerly winds return on Wednesday as high pressure shifts east of
the area. It will take a little time to moisten up the atmosphere
Wednesday night into early Thursday but we should eventually see a
surge of warmth and moisture from the Gulf of Mexico as low pressure
moves toward the central Great Lakes Thursday night into Friday.
Current thinking is that we will see all rain with this storm system
into at least Friday evening. Some snow will be possible as it ends
Friday night.
Highs on Wednesday should return to the upper 30s to lower 40s. Even
warmer on Thursday with highs in the middle to upper 40s. Cold front
arrives at some point on Friday with highs ranging from the lower
30s across NW Ohio to around 40 near the Ohio/PA border.
&&
.AVIATION /12Z Saturday THROUGH Wednesday/...
High pressure will build southeast across the region through the
period. Main terminal impacts are lake effect clouds from Lake
Michigan and Lake Erie, and some light snow at mainly KERI
early in the period. MVFR ceilings expected at KERI, and expecting
primarily VFR ceilings outside of KERI, however a brief period
of MVFR isn't out of the question sometime today. Winds will
remain west/northwest through much of the period, but will
become light and variable as the surface high is overhead
towards the end of the period.
OUTLOOK...IFR possible all terminals Sunday night and Monday in
snow or a wintry mix.
&&
.MARINE...
Satellite imagery continues to indicate that a large portion of the
lake is ice covered. Only the eastern portion of the lake appears to
have any open water.
Northwest winds will continue to decrease through the day. Westerly
winds tonight will likely remain under 10 knots. As high pressure
moves east of the region on Sunday winds will become southerly
across the entire lake but will increase to 20+ knots. This will
likely shift the ice across the central and eastern portions of the
lake northward. Will be interesting to see how much of the lake can
open up in the US waters. These south to southwest winds will
continue until a cold front crosses the region Monday night. Winds
will become northwest in the wake of the front. High pressure will
briefly return to the region on Tuesday with light winds expected
into Tuesday night.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Chill Advisory until noon EST today for OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...Wind Chill Advisory until noon EST today for PAZ001>003.
MARINE...None.
&&
SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/TK
SHORT TERM...Mullen
LONG TERM...Mullen
AVIATION...Greenawalt
MARINE...MullenHazardous weather outlook, Jan 6, 3:46 AM EST, 7 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 346 AM EST Sat Jan 6 2018 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-070900- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 346 AM EST Sat Jan 6 2018 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON EST TODAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-070900- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 346 AM EST Sat Jan 6 2018 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 6, 10:51 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1051 AM EST SAT JAN 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW TITUSVILLE 41.63N 79.70W
01/06/2018 M2.0 INCH CRAWFORD PA CO-OP OBSERVER
24 HOUR SNOWFALL.
0824 AM SNOW DRAKES MILLS 41.84N 80.11W
01/06/2018 M3.0 INCH CRAWFORD PA SNOW SPOTTER
24 HOUR SNOWFALL.
0846 AM SNOW 3 SW BUSHNELL 41.85N 80.61W
01/06/2018 M3.0 INCH ASHTABULA OH SNOW SPOTTER
24 HOUR SNOWFALL.
0900 AM SNOW CORRY 41.90N 79.65W
01/06/2018 M3.0 INCH ERIE PA SNOW SPOTTER
24 HOUR SNOWFALL.
&&
SEFCOVICLocal storm report, Jan 6, 10:57 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1057 AM EST SAT JAN 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM SNOW AMITY TWP 41.94N 79.78W
01/06/2018 M2.5 INCH ERIE PA SNOW SPOTTER
24 HOUR SNOWFALL.
&&
SEFCOVICLocal storm report, Jan 6, 10:59 AM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1059 AM EST SAT JAN 06 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW SPRINGBOR 3NW 41.82N 80.43W
01/06/2018 M3.6 INCH CRAWFORD PA CO-OP OBSERVER
24 HOUR SNOWFALL.
&&
SEFCOVICNearby
Wind Chill Advisories in Ohio, 2018Every wind chill advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.